MAUDE Adverse Event Report: NORAS MRI PRODUCTS GMBH Breast BI 7 MR Coil Set 3T; MRI Coil

NORAS MRI PRODUCTS GMBH Breast BI 7 MR Coil Set 3T; MRI Coil
Model Number Breast BI 7 MR Coil Set 3T
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
This report is 1 of 5 reports associated with the same device model and user facility.On march 24, 2026, the manufacturer was informed of a cluster of incidents.The customer alleged that up to 5 patients sustained superficial burns during breast biopsy procedures between (b)(6) 2025 and (b)(6) 2026.The examinations were performed using the noras breast bi 7 coil (sn (b)(6)) in conjunction with a siemens magnetom vida mri scanner.Preliminary quality assurance (qa) checks and mr testing of the involved coil (sn (b)(6)) conducted by the system integrator did not reveal any faults or malfunctions.However, comprehensive laboratory testing and technical evaluation by the legal manufacturer are still pending.The root cause of the reported burns remains unconfirmed.We are actively reviewing the available clinical data to determine if the device contributed to the event.An updated follow-up report will be provided once the manufacturer's investigation is completed.

Brand Name
Breast BI 7 MR Coil Set 3T
Common Device Name
MRI Coil
Manufacturer (Section D)
NORAS MRI PRODUCTS GMBH
leibnizstrasse 31
hoechberg, bavaria 97204
GM  97204
Manufacturer (Section G)
Noras MRI products GmbH
leibnizstrasse 4
hoechberg, bavaria 97204
GM   97204
Manufacturer Contact
manuel brueckner
leibnizstrasse 4
hoechberg, bavaria 97204
GM   97204
MDR Report Key24964839
Report Number3004929307-2026-00001
Device Sequence Number10496069
Product Code MOS
UDI-Device Identifier04251269207389
UDI-Public04251269207389
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K162651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBreast BI 7 MR Coil Set 3T
Device Catalogue Number118890
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/03/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BD, ENCORE (MRI VACUUM BIOPSY DEVICE).; DOTAREM (CONTRAST AGENT, 11 ML).
Outcome Attributed to Adverse Event Other;
Patient Age50 YR
Patient SexFemale
Patient Weight121 LB